# SDR AALA201505219008

- Difficulty date: May 18, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Part number: 114087006
- Part serial: CWDDDH59699
- Condition: Leaking
- Location: Mlg Door
- Part time: 34,368 hours, 25,549 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2028 EN-ROUTE, RECEIVED ECAM MSG, GREEN ENG 1 LOW PRESS, ON CLIMB OUT.  LOST GREEN HYD SYS.  NR 1 ENG GREEN HYD PUMP CAVITATED.  ALSO, WHILE ATTEMPTING TO OPERATE GREEN HYD FOUND PTU INOPERATIVE, RESET NO HELP.  ELECTED TO RETURN, THE LOCAL ATC TOWER DECLARED THE EMER.   AFTER LANDING, THE ACFT HAD TO BE TOWED TO THE GATE.  REPLACED THE POWER TRANSFER UNIT & NR 1 ENG DRIVEN HYD PUMP.  FOUND THE MLG DOOR GND BYPASS VLV LEAKING, WHICH WAS THE CAUSE OF THE EVENT.  REPLACED THE MLG DOOR BYPASS VLV.
